# SDR ASAA2021122537008

- Difficulty date: December 25, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 32,564 hours, 10,436 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Part number: 5416744
- Part serial: 1015449
- Condition: Faulty
- Location: R Ram Air Inlet
- Part time: 85,745 hours, 43,049 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF " DESCENT C/L" RH PACK ILLUMINATED ON M/C RECALL, EXTINGUISHED ON M/C RESET. GROUNDED - YES. PERFORMED BITE CK B737-900 FIM 21-62 TASK 801 FOUND RH RAM AIR ACTUATOR FAULT. REMOVED AND REPLACED RH RAM AIR ACTUATOR AS REQUIRED OPS CKD GOOD B737-900 AMM 21-51-21-400-801 PERFORMED 2ND BITE TEST NO FAULTS FOUND.
